Discussions By Condition: Fertility conditions

IVF side effects - Synarel spray

Posted In: Fertility conditions 2 Replies
  • Posted By: neverwell
  • December 5, 2008
  • 07:37 AM

I'd like to hear from someone who has experienced headaches from Synarel spray. I'm on my second ICSI cycle (back to back) and have never experienced bad headaches from Synarel. I just hope these horrible "pressure" headaches on the top of my head are a side effect from Synarel. I've had the headaches since about four days after starting the Synarel and they haven't gone away. It's a weird type of headache - like a strong pressure on the top of my head. I want some comfort knowing I'm not the only one. Would love to hear your story. Neverwell

Reply Flag this Discussion

2 Replies:

  • I just looked up Synarel's side effects,but only a mild headache is mentioned except for a more serious headache associated with something called ''pituitary apoplexy,'' which is very serious.I suggest that you look it up in case you have any symptoms you failed to mention.:)
    richard wayne2b 1232 Replies
    • December 11, 2008
    • 01:16 PM
    • 0
    Flag this Response
  • Thanks - will look it up and see if there are any similarities - hopefully not!
    neverwell 3 Replies
    • December 12, 2008
    • 06:51 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.